# SDR DALA2016032302236

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR PANEL BETWEEN CAPTAIN SEAT AND COLUMN AT LT COCKPIT.  FLOOR PANEL WAS REPLACED IAW SRM 51-10-03, 51-10-04 ON 51-30-01.
